UNIGE document Scientific Article
previous document  unige:16142  next document
add to browser collection

Schwarz waveform relaxation algorithms for semilinear reaction-diffusion equations

Caetano, Filipa
Szeftel, Jérémie
Published in Networks and Heterogeneous Media. 2010, vol. 5, no. 3, p. 487-505
Abstract We introduce nonoverlapping domain decomposition algorithms of Schwarz waveform relaxation type for the semilinear reaction-diffusion equation. We define linear Robin and second order (or Ventcell) transmission conditions between the subdomains, which we prove to lead to a well defined and converging algorithm. We also propose nonlinear transmission conditions. Both types are based on best approximation problems for the linear equation and provide efficient algorithms, as the numerical results that we present here show.
Full text
(ISO format)
CAETANO, Filipa et al. Schwarz waveform relaxation algorithms for semilinear reaction-diffusion equations. In: Networks and Heterogeneous Media, 2010, vol. 5, n° 3, p. 487-505. doi: 10.3934/nhm.2010.5.487 https://archive-ouverte.unige.ch/unige:16142

433 hits

0 download


Deposited on : 2011-06-10

Export document
Format :
Citation style :